# SDR 98ZZZX3540

- Difficulty date: May 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N133FS
- Make and model: Doug DC-3C-R-1830-90C
- Aircraft serial: 27202
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Fork
- Part number: 51158621
- Condition: Broken
- Location: Tail Wheel
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AS THE AIRCRAFT PARKED AND THE ENGINES SHUT DOWN, THE TAIL WHEEL FORK CRACKED AND BROKE IN TWO PIECES.  AREAS OF CONSIDERABLE DAMAGE WERE THE LOWER SKIN, FORMERS AND STRINGERS AT STA 664/667.  APPARENT CAUSE OF TROUBLE - METAL FATIGUE.
